American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(55S40) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 6 of 6 found      Go to page: 1

[1] Július Korbaš. On parallelizability and span of the Dold manifolds. Proc. Amer. Math. Soc. 141 (2013) 2933-2939.
Abstract, references, and article information   
View Article: PDF

[2] Gregory Lupton and Jérôme Scherer. Topological complexity of $H$-spaces. Proc. Amer. Math. Soc. 141 (2013) 1827-1838.
Abstract, references, and article information   
View Article: PDF

[3] Mokhtar Aouina. The moduli space of thickenings. Trans. Amer. Math. Soc. 364 (2012) 6689-6717.
Abstract, references, and article information   
View Article: PDF

[4] Martin Bendersky, Donald M. Davis and Mark Mahowald. Stable geometric dimension of vector bundles over even-dimensional real projective spaces. Trans. Amer. Math. Soc. 358 (2006) 1585-1603. MR 2186987.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Turgut Önder. Almost-quaternion $(m-1)$-substructures on $S\sp{4m-3}$ . Proc. Amer. Math. Soc. 90 (1984) 155-156. MR 722435.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Turgut Önder. On quaternionic James numbers and almost-quaternion substructures on the sphere . Proc. Amer. Math. Soc. 86 (1982) 535-540. MR 671231.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 6 of 6 found      Go to page: 1